The regular local noninteracting control problem for nonlinear control systems

H. Nijmeijer, J.M. Schumacher

    Research output: Contribution to journalArticleAcademic

    21 Citations (Scopus)
    51 Downloads (Pure)

    Abstract

    We study the Noninteracting Control Problem for affine nonlinear control systems under the assumption that the number of scalar inputs equals the number of vector outputs. Our purpose is to find a static state feedback law for the system which achieves noninteraction. Using the recently developed differential geometric approach to nonlinear systems theory and working under a set of regularity assumptions, we give necessary and sufficient conditions for the local solvability of the problem. This work extends earlier results in the “geometric approach” for linear systems.
    Original languageEnglish
    Pages (from-to)1232-1245
    JournalSIAM journal on control and optimization
    Volume24
    Issue number6
    DOIs
    Publication statusPublished - 1986

    Keywords

    • Nonlinear control systems
    • Noninteracting control
    • Controlled invariance
    • Controllability distributions

    Fingerprint Dive into the research topics of 'The regular local noninteracting control problem for nonlinear control systems'. Together they form a unique fingerprint.

    Cite this